logo CRAS
Comptes Rendus. Mathématique
Analyse fonctionnelle
Counterexamples for multi-parameter weighted paraproducts
[Contre-exemples pour les paraproduits à poids multi-paramétrés]
Comptes Rendus. Mathématique, Tome 358 (2020) no. 5, pp. 529-534.

Dans le présent article, nous construisons une pléthore de contre-exemples aux théorèmes de plongements à deux poids et à deux paramètres. Les résultats de plongement à un paramètre et à deux poids (qui sont la même chose que les résultats de paraproduits bornés classiques à deux poids) sont bien connus depuis les travaux de Sawyer dans les années 80. S. Y. A. Chang et R. Fefferman ont examiné le cas des deux paramètres, mais uniquement lorsque la mesure sous-jacente est la mesure de Lebesgue. Le plongement de fonctions holomorphes sur le bi-disque nécessite une mesure générale en entrée. Dans [9], nous avons classé ces plongements lorsque la mesure obtenu en sortie a une structure tensorielle. Dans cette note, nous donnons des contre-exemples d’après lesquels tous les résultats deviennent faux en l’absence d’hypothèse d’une structure tensorielle.

We build the plethora of counterexamples to bi-parameter two weight embedding theorems. Two weight one parameter embedding results (which is the same as results of boundedness of two weight classical paraproducts, or two weight Carleson embedding theorems) are well known since the works of Sawyer in the 80’s. Bi-parameter case was considered by S. Y. A. Chang and R. Fefferman but only when underlying measure is Lebesgue measure. The embedding of holomorphic functions on bi-disc requires general input measure. In [9] we classified such embeddings if the output measure has tensor structure. In this note we give examples that without tensor structure requirement all results break down.

Reçu le : 2020-02-10
Révisé le : 2020-04-16
Accepté le : 2020-04-16
Publié le : 2020-09-14
DOI : https://doi.org/10.5802/crmath.52
@article{CRMATH_2020__358_5_529_0,
     author = {Pavel Mozolyako and Georgios Psaromiligkos and Alexander Volberg},
     title = {Counterexamples for multi-parameter weighted paraproducts},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {529--534},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {358},
     number = {5},
     year = {2020},
     doi = {10.5802/crmath.52},
     language = {en},
     url = {comptes-rendus.academie-sciences.fr/mathematique/item/CRMATH_2020__358_5_529_0/}
}
Pavel Mozolyako; Georgios Psaromiligkos; Alexander Volberg. Counterexamples for multi-parameter weighted paraproducts. Comptes Rendus. Mathématique, Tome 358 (2020) no. 5, pp. 529-534. doi : 10.5802/crmath.52. https://comptes-rendus.academie-sciences.fr/mathematique/item/CRMATH_2020__358_5_529_0/

[1] Nicola Arcozzi; Pavel Mozolyako; Georgios Psaromiligkos; Alexander Volberg; Pavel Zorin-Kranich Bi-parameter Carleson embeddings with product weights (2019) (https://arxiv.org/abs/1906.11150)

[2] Lennart Carleson A counter example for measures bounded on H p for the bi-disc, Report, Volume 7, Institut Mittag-Leffler, 1974

[3] Sun-Yung A. Chang Carleson measure on the bi-disc, Ann. Math., Volume 109 (1979) no. 3, pp. 613-620 | Zbl 0401.28004

[4] Sun-Yung A. Chang; Robert Fefferman A continuous version of duality of H 1 with BMO on the bidisc, Ann. Math., Volume 112 (1980) no. 1, pp. 179-201 | Zbl 0451.42014

[5] Jiao Chen; Guozhen Lu Hörmander type theorems for multi-linear and multi-parameter Fourier multiplier operators with limited smoothnes, Nonlinear Anal., Theory Methods Appl., Volume 101 (2014), pp. 98-112

[6] Ronald R. Coifman; Yves Meyer Au delà des opérateurs pseudo-différentiels, Astérisque, Volume 57, Société Mathématique de France, 1978

[7] Francesco Di Plinio; Yumeng Ou Banach-valued multilinear singular integrals, Indiana Univ. Math. J., Volume 67 (2018) no. 5, pp. 1711-1763

[8] Michael Lacey; Jason Metcalfe Paraproducts in one and several parameters, Forum Math., Volume 19 (2007) no. 2, pp. 325-351

[9] Pavel Mozolyako; G. Psaromiligkos; Alexander Volberg; Pavel Zorin-Kranich Combinatorial property of all positive measures in dimensions 2 and 3, 2020 (preprint)

[10] Camil Muscalu; Jill Pipher; Terence Tao; Christoph Thiele Bi-parameter paraproducts, Acta Math., Volume 193 (2004), pp. 269-296

[11] Camil Muscalu; Jill Pipher; Terence Tao; Christoph Thiele Multi-parameter paraproducts, Rev. Mat. Iberoam., Volume 22 (2006) no. 3, pp. 963-976

[12] Virginia Naibo; Alexander Thomson Coifman–Meyer multipliers: Leibniz-type rules and applications to scattering of solutions to PDEs, Trans. Am. Math. Soc., Volume 372 (2019) no. 8, pp. 5453-5481

[13] Fedor Nazarov; Sergei Treil; Alexander Volberg The Bellman functions and two-weight inequalities for Haar multipliers, J. Am. Math. Soc., Volume 12 (1999), pp. 909-928

[14] Eric T. Sawyer Weighted inequalities for the two-dimensional Hardy operator, Stud. Math., Volume 82 (1985) no. 1, pp. 1-16

[15] Terence Tao Dyadic product H 1 , BMO, and Carleson’s counterexample, 1999 (http://www.math.ucla.edu/tao/preprints/Expository/product.dvi)